Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A correction to: ``On extensions of models of strong fragments of arithmetic'' [Proc. Amer. Math. Soc. 108 (1990), no. 1, 223-232; MR0984802 (90d:03123)]


Author: Roman Kossak
Journal: Proc. Amer. Math. Soc. 112 (1991), 913-914
MSC: Primary 03C62; Secondary 03H15
Original Article: Proc. Amer. Math. Soc. 108 (1990), 223-232.
MathSciNet review: 1049844
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C62, 03H15

Retrieve articles in all journals with MSC: 03C62, 03H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1049844-0
PII: S 0002-9939(1991)1049844-0
Article copyright: © Copyright 1991 American Mathematical Society